Academic Journals Database
Disseminating quality controlled scientific knowledge

A Boundary Value Problem for Nonhomogeneous Vekua Equation in Wiener-type Domains

ADD TO MY LIST
 
Author(s): Kerim Koca | Okay Çelebi

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 8;
Issue: 2;
Start page: 71;
Date: 2007;
Original page

Keywords: Generalized analytic functions | solutions in Wiener sense | Wiener-type domain | capacity | non-homogeneous Vekua equations.

ABSTRACT
In this article we take the nonhomogeneous Vekua equation w_{z}=Aw+Bw+F , z∈Dsubject to the conditions Rew∣_{∂D}=ϕ , ϕ∈C^{α}(∂D) Imw(z₀)=c₀ , z₀∈D.where . We want to derive the conditions under which the solution exists in Wiener-type domains.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil